# SDR SWAA2013021412680

- Difficulty date: January 18, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6549509
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 IFOT FAIRING HAS AREA OF DELAMINATION ON UPPER SURFACE WHERE BUBBLE FAIRING ATTACHES.  REPAIRED THE NR 2 IFOT FAIRING DELAMINATED AREA ON UPPER SURFACE IAW SRM 51-70-04.
